# SDR DL72S982033

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192708
- Condition: Corrosion
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLAP INBD TRACK TYP CORROSION AT MLG BEAM ATTACH HOLES AND FWD LUG: AD 90-07-05:  TYPICAL CORROSION WAS FOUND TO THE MLG BEAM ATTACH HOLES (WITHIN THE AD AREA) AND AT THE FWD ATTACH LUG.  OVERSIZED CORRODED HOLES AND MACHINED LUG FACES.
